MathSciNet Relay Station
MathSciNet bibliographic data
MR306028 (46 #5155) 05C10
Kainen, Paul C. On the stable crossing number of cubes. Proc. Amer. Math. Soc. 36 (1972), 55–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement